# SDR E81RJW302212

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N713AZ
- Make and model: Raythn 390
- Aircraft serial: RB111
- Aircraft time: 816 hours, 1,428 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: M8353610028L
- Condition: Closed
- Location: Ignition System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF LT ENG IGNITION SYS NOT SHUTTING OFF AFTER ENG START SEQUENCE. FOUND LT IGNITION SYS STANDBY POWER RELAY 80K7 NOT FUNCTIONING.  REPLACED 80K7 RELAY WITH NEW RELAY, IGNITION SYS OPS NORMAL. HAVE REPLACED NUMEROUS PN M83536/10-028L IGNITION POWER AND STANDBY POWER RELAYS ON 390 SERIES ACFT FOR IGNITION SYS FAULTS. RECOMMEND ACFT MFG  INVESTIGATE WHETHER A RELAY VENDOR QUALITY CONTROL ISSUE OR IF SYS DESIGN IS CAUSING PREMATURE FAILURES. ONCE FAILURE MODE DETERMINED, RECOMMEND A KIT OR RECOMMENDED SB BE ISSUED. IGNITION SYS RELAY FAILURES HAVE CAUSED NUMEROUS ACFT DISPATCH DELAYS AND TRIP CANCELLATIONS FOR ENGINE IGNITION SYS FAILURES OVER PAST SEVERAL YEARS.
